I just had my wisdom teeth removed the doctor prescribed me 50mg tramadol. I took one per the recommended dosage it did absolutely nothing for the pain so I took another two hrs later. I am still in extreme pain and now I have a headache and feel nauseous. I haven't took too much pain medication in my life, I was prescribed vicoden once and it worked wonders for my neck pain. One of these sockets is in such severe pain idk how I will be able to sleep tonight. My question would be is this a normal prescription for my situation? And what should I do to remedy this situation? Thank you in advance.
Tramadol is an opiod pain med. Frankly, it doesn't always work well and causes the side effects you are having. To sleep tonight, I'd call the Doc or whoever is taking call for him/her. The dosage or the medicine itself can be changed, but only by the Doc. Don't fool around with this med yourself.
Sounds like u have what is called a dry socket. That is where the blood either didn't clot or was dislodged and u have an exposed nerve. No amount of pain med will help. U need to call u r dentist. He will give u strip of gause soaked n a deading agent that u will pack the socket with and get instant relief... been there done that.
Tramadol makes me feel worse. I was advised Tramadol gives you relief after an hour. Not the case for me. Over the counter drugs give me more relief, however my pain is still severe. I have osteoarthritus in my hip and also my neck. I think my meds will have to be changed, as if a certain med does not work, why take it?
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Nov 2018 • 4 answers
Updated 29 Sep 2015 • 5 answers
Updated 23 Dec 2015 • 1 answer
Updated 1 Sep 2017 • 1 answer
Updated 16 Apr 2018 • 1 answer